# SDR DLM88050369

- Difficulty date: July 14, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 42,479 hours, 33,447 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AND T/O CHECKLIST STEP WHERE HYD AUX AND TRANS PUMPS OFF.  ACFT LOST RT HYD SYSTEM PSI AND QTY, DID CHECKLISTS INCLUDING ALTERNATE GEAR EXT CONFIGURED AND LANDED NORMALLY.  GEAR DOOR OPEN, LAND WEIGHT 134,000 SINK RATE AT LANDING APPROX 50 FT PER MIN.  MX INSTALLED GEAR PINS AND RESTORED DOORS TOWED TO GATE.  FOUND FLEX LINE TO SYS PRESS FILTER HOUSING LEAKING.  REMOVED AND REPLACED FLEX LINE, RAN ENG.  FLEX LINE, LEAK CHECKS GOOD.
